Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2013, Article ID 408595, 19 pages
http://dx.doi.org/10.1155/2013/408595
Research Article

A Probabilistic Approach for Breast Boundary Extraction in Mammograms

Department of Computer Engineering and Mathematics, Rovira i Virgili University, 43007 Tarragona, Spain

Received 31 May 2013; Revised 21 August 2013; Accepted 16 September 2013

Academic Editor: Reinoud Maex

Copyright © 2013 Hamed Habibi Aghdam et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hamed Habibi Aghdam, Domenec Puig, and Agusti Solanas, “A Probabilistic Approach for Breast Boundary Extraction in Mammograms,” Computational and Mathematical Methods in Medicine, vol. 2013, Article ID 408595, 19 pages, 2013. https://doi.org/10.1155/2013/408595.